# SDR 99UAL900015

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Engine: Pwa PW4060
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG BURNING RUBBER SMELL IN FIRST FOUR ROWS OF BUSINESS CLASS.  DIVERTED TO PHL.  A DETAILED CHECK OF THE AREA WAS ACCOMPLISHED AND NO PROBLEMS WERE FOUND.  A SEARCH OF THE AMIS DATABASE HAS BEEN ACCOMPLISHED AND NO FAULTS COULD BE ATTRIBUTED TO THIS EVENT.  THE AIRCRAFT HAS CONTINUED TO OPERATE WITHOUT FURTHER INCIDENT.
